# SDR C8GA2011000004

- Difficulty date: June 10, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 65,209 hours, 34,858 cycles
- Engine: Pwa JT8D15
- Engine time: 60,997 hours, 32,286 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15A
- Part serial: 700754
- Condition: Damaged
- Location: Zone 400
- Part time: 60,997 hours, 32,286 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF DEPARTING, WHILE CLIMBING THROUGH 1000' A LOUD BANG EMERGED FROM THE NR1 ENGINE. AN EMERGENCY WAS DECLARED AND THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT. POST FLIGHT INSP WAS PERFORMED NOTING THAT NR 1 ENGINE REQUIRES REPLACEMENT.  ENGINE WAS R & R, OPS CHECKS GOOD. NO OTHER DEFECTS NOTED ACFT WAS RETURNED TO SERVICE.
